# SDR CALA2022071501750

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fr-20.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN R/H I/B FLOOR SEAT TRACK HAS CORROSION AT FR-20.
